On the DDT theorem

Volume 126 / 2007

G. Bareikis, E. Manstavičius Acta Arithmetica 126 (2007), 155-168 MSC: 11K65, 11N60. DOI: 10.4064/aa126-2-5


  • G. BareikisDepartment of Mathematics and Informatics
    Vilnius University
    Naugarduko St. 24
    LT-03225 Vilnius, Lithuania
  • E. ManstavičiusInstitute of Mathematics and Informatics
    Akademijos St. 4
    LT-08663 Vilnius, Lithuania

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image